Please can somebody help me- I'm panicking! My Rheumy has just phoned to say lfts raised on blood test I had done yesterday morning. Apparently the nurse called yest afternoon & said "don't take any more methotrexate & have bloods done again Monday" but I didn't pick up the message & injected my 25mg last night! I told Rheumy I had done this & there also seems to be a pattern that I get raised lfts a few weeks after taking antibiotics (it's happened 3 times.) he said not to worry, have blood tested again Monday and if I start to feel unwell; go to a & e. I was ok whilst I was on the phone but now I'm panicking that I took my mtx last night & I feel sick! Now I don't know if I am imagining it or it's because I'm anxious or am I actually unwell? I just don't know what to do! Please help
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.